# SDR DXTA2013061405417

- Difficulty date: June 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 5,468 hours, 4,195 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON BATTERY POWER AND INTERIOR LIGHTS, DETECTED AN ACRID SMOKE ODOR, CENTERED NEAR COCKPIT INTERIOR LIGHTS FLICKERED BRIEFLY.  ODOR EVENTUALLY DISSAPATED, 10 MINUTES.
